# SDR SIMA951931

- Difficulty date: July 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112AE
- Make and model: Saab SF340A
- Aircraft serial: 340A112
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 501122804
- Condition: Discharged
- Location: Batt Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3946 - EMERGNECY POWER LIGHT ILLUMINATED.  AIRCRAFT TURNED BACK TO DFW.  REMOVED AND INSTALLED EMERGENCY BATTERY.  OPERATIONS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
